# SDR A6WA201140331

- Difficulty date: April 2, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 21,606 hours, 20,234 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 18.00 POST CRACKED OTBD BOTTOM AT FS 409.00+128.  REPAIRED IAW REO 601R-53-41-056, REV E.
